Noriday- bleeding again nine days after period

Patient

Q: Started taking noriday (28 day pill) 20 day ago on ghe first day of my period (lasted 7 days) i have started bleeding again 2days ago is this normal??

Doctor

A:   Thank you for your question. It is not uncommon to experience irregular menstrual bleeding while on oral contraceptives. This may be due to the hormonal fluctuations caused by the exogenously supplied hormones contained within the oral contraceptive competing with your own hormones produced by the ovaries. If this bleeding does not resolve in a few more days we recommend that you go to your doctor to be examined and determine if your bleeding is indeed due to your contraceptive medication or due to another issue with your uterus.

Thank you for consulting AskTheDoctor.com

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews